# SDR CALA2025063006073

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 98,963 hours, 21,329 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Door
- Part number: 143N3411U126
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SDR) EXFOLIATION CORROSION ON PANEL 121AL (LAVATORY SERVICE) LW R NEAR LATCHES.   REMOVED AND REPLACED PANEL ASSY DOOR 121AL P/N 143N3411U126 ON L AVATORY SERVICE IAW B757-200 SRM 51-40-02-06-0 AND DWG 143N3411 CLEANED AREA PAN IAW SOPM 20-30-03 AND RESTORED SURFACE PROTECTI ON IAW B757-200 AMM 51-21-14-370-801 AND AMM 51-21-15-370-801
